Alert archive / Wyoming / Flood Watches in 2011

Flood Watch 4, NWS Cheyenne, WY

May 25, 2011Carbon County, Wyoming

NWS Cheyenne, WY issued this flood watch at May 25, 2011, 12:15 PM MDT for Carbon County, Wyoming. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 12:15 PM MDT (18:15 UTC)
Expired
May 26, 2011, 7:49 PM MDT
In force
32 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS65 KCYS 251815
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1215 PM MDT WED MAY 25 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST
CARBON COUNTY...

.DESPITE LIGHT RAINFALL AMOUNTS FORECAST DURING THE NEXT FEW
DAYS...RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT
RUNOFF. THE RUNOFF IS EXPECTED TO CAUSE THE LITTLE SNAKE RIVER
FROM SAVERY TO BAGGS TO APPROACH AND POSSIBLY EXCEED BANKFULL
LEVELS THROUGH FRIDAY AFTERNOON.

WYZ111-261800-
/O.NEW.KCYS.FA.A.0004.110525T1815Z-110528T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
1215 PM MDT WED MAY 25 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING 
  THE FOLLOWING AREA...SOUTHWEST CARBON COUNTY. 

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER
  FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF THE
  WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER.

* AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM
  55 TO 60 TODAY AND THURSDAY...AND 50 TO 55 ON FRIDAY. LOW
  TEMPERATURES TONIGHT AND THURSDAY NIGHT WILL BE ABOVE FREEZING.
  THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS
  AFTERNOON...AND AGAIN THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

JAMSKI
3 follow-up statements
923 
WGUS65 KCYS 261038
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
438 AM MDT THU MAY 26 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST
CARBON COUNTY...

.DESPITE LIGHT RAINFALL AMOUNTS FORECAST DURING THE NEXT FEW
DAYS...RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT
RUNOFF. THE RUNOFF IS EXPECTED TO CAUSE THE LITTLE SNAKE RIVER
FROM SAVERY TO BAGGS TO APPROACH AND POSSIBLY EXCEED BANKFULL
LEVELS THROUGH FRIDAY AFTERNOON.

WYZ111-261845-
/O.CON.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
438 AM MDT THU MAY 26 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...SOUTHWEST CARBON COUNTY. 

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER 
  FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF 
  THE WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER. 

* AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM
  55 TO 60 THURSDAY...AND 50 TO 55 ON FRIDAY. THERE IS A SLIGHT
  CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
COX
331 
WGUS65 KCYS 261624
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT THU MAY 26 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST
CARBON COUNTY...

.RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT RUNOFF 
OVER THE SIERRA MADRE RANGE THROUGH FRIDAY AFTERNOON. IN RESPONSE...
THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WILL APPROACH AND
POSSIBLY EXCEED BANKFULL LEVELS THROUGH FRIDAY AFTERNOON.

WYZ111-270300-
/O.CON.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
1024 AM MDT THU MAY 26 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING
  AREA...SOUTHWEST CARBON COUNTY. THE WATCH IS SPECIFICALLY FOR 
  THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS.  

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER 
  FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF 
  THE WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER. 

* AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM 
  55 TO 60 THURSDAY...AND 50 TO 55 ON FRIDAY. THERE IS A SLIGHT 
  CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

WEILAND
352 
WGUS65 KCYS 270149
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MDT THU MAY 26 2011


WYZ111-270300-
/O.CAN.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
749 PM MDT THU MAY 26 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING HAS BEEN
CANCELLED. 

SLIGHT COOLER TEMPERATURES ARE EXPECTED ON FRIDAY...WITH BELOW
NORMAL TEMPERATURES EXPECTED THIS WEEKEND. THERE IS EVEN A CHANCE
OF SNOW ABOVE 7000 FEET AS A COOL PACIFIC SYSTEM PUSHES ACROSS THE
AREA. THEREFORE...SNOW MELT RUN OFF IS EXPECTED TO DECREASE WITH
RIVER LEVELS LOWERING BELOW 6.5 FEET INTO THE WEEKEND.

HOWEVER...MUCH WARMER TEMPERATURES ARE EXPECTED BY THE MIDDLE OF
NEXT WEEK WHICH WILL LIKELY RESULT IN INCREASING SNOW MELT RUN
OFF ONCE AGAIN. 

$$

TT

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flood watch went out at May 25, 4:08 AM MDT, 8 hours 7 minutes earlier.

Area forecast discussion, May 25, 4:08 AM MDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
408 AM MDT WED MAY 25 2011

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
THE UPPER LOW WAS OVER CENTRAL KANSAS EARLY THIS MORNING AND WILL
CONTINUE TO MOVE EAST TODAY.  MOST OF THE SHOWERS ENDED OVER THE
RECENTLY.  THE EXCEPTION WAS AT 09Z WHERE SOME SHOWERS PERSISTED
UNDER THE ENHANCED CLOUD BAND OVER CENTRAL AND SOUTH CENTRAL
WYOMING.  WITH FORECAST ISSUANCE WILL GO AHEAD AND CANCEL THE
FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE SOUTHERN PANHANDLE.
THE ABUNDANT LOW LEVEL MOISTURE OVER THE EAST PART OF THE CWA WILL
PRODUCE LOW CLOUDS AND AREAS OF FOG THROUGH THE MID MORNING.  THE
ATMOSPHERE WILL DRY SOME TODAY...HOWEVER THERE SHOULD BE ENOUGH
MOISTURE AND WEAK LIFT TO KEEP SOME SHOWERS GOING THROUGH THE EARLY
EVENING.  THE LIFT WILL BE PROVIDED BY MID LEVEL CONVERGENCE OVER
THE CWA AND CHANNELED VORTICITY.  THE CURRENT CLOUD BAND MAY
ACTUALLY SLOWLY SHIFT EAST THROUGH THE EARLY EVENING.  HEIGHTS ALOFT
INCREASE OVER THE CWA THIS AFTERNOON AND TONIGHT WITH THE RIDGE AXIS
MOVING EAST OF THE CWA SHORTLY AFTER 12Z THURSDAY.  SURFACE HIGH
PRESSURE WILL ALSO BUILD OVER THE REGION TONIGHT AND THURSDAY
MORNING.  THE RESULT WILL BE DRY WEATHER DURING THAT TIME.  THE
UPPER LOW CURRENTLYJUST OFF THE PACIFIC NORTHWEST COAST WILL THEN
MOVE EAST AND FILL.  BY 12Z FRIDAY THE FEATURE WILL BE OVER CENTRAL
OR WESTERN MONTANA.  THE ASSOCIATED SURFACE COLD FRONT WILL MOVE
ACROSS THE CWA THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING.
THE FLOW ALOFT WILL BE DIFFLUENT THURSDAY AFTERNOON AND EARLY
THURSDAY NIGHT OVER THE CWA WITH FAVORABLE JET DYNAMICS.  ALSO...
AHEAD OF THE FRONT THE LOW LEVEL MOISTURE WILL INCREASE.  AT LEAST
A SCATTERED COVERAGE OF THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD
OF THE FRONT THURSDAY AFTERNONO AND THURSDAY NIGHT.  SOME OF THE
STORMS WILL BE STRONG OVER THE EAST PART OF THE CWA.  THE ACTIVITY
WILL SHIFT EAST THURSDAY NIGHT AND WEAKEN.  BEHIND THE FRONT WILL
BE DRIER AIR AND STRONG WEST OR NORTHWEST SURFACE WINDS.  THE
TEMPERATURES WILL BE AROUND NORMAL THROUGH 12Z FRIDAY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY FRIDAY-FRIDAY NIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING A VIGOROUS POTENTIAL VORTICITY
(PV) ANOMALY ROTATING JUST OFF THE PACIFIC NORTHWEST STATES. THIS
FEATURE IS PROGGED TO PUSH EAST INTO THE ROCKIES. AS THIS PV ANOMALY
MOVES INTO MONTANA ON FRIDAY...DRY CONDITIONS WILL PREVAIL OVER THE
AREA DUE TO GOOD DOWNSLOPE FLOW. IN ADDITION...IT WILL BE QUITE
WINDY AS WELL WITH THE INFLUENCE OF SUBSIDENCE FROM THE PV ANOMALY
AND THE RIGHT EXIT REGION OF THE UPPER LEVEL JET. AT THIS POINT...IT
APPEARS LIKE THE BULK OF THE HIGHER CHINOOK WINDS WILL BE ALONG THE
EASTERN CORRIDOR OF THE LARAMIE RANGE. AS A RESULT...WE KEPT WIND
SPEEDS BOOSTED DURING THE OVERNIGHT TIMEFRAME. TEMPERATURES DURING
THIS TIME WILL BE NEAR NORMAL WITH HIGHS IN THE 60S EAST OF THE
LARAMIE RANGE WITH MAINLY 50S WEST AND 30S AND 40S IN THE MOUNTAINS.

SATURDAY-SUNDAY:
THIS PERIOD WILL BE QUITE TRICKY ESPECIALLY WITH REGARDS TO
TEMPERATURES AND THE POSITION OF THE FRONTAL BOUNDARY. LATEST WATER
VAPOR LOOP WAS SHOWING THE NEXT WAVE CURRENTLY SPINNING AROUND 47
DEG N AND 155 DEG W WITH ABOUT 170KT JET AT THE BASE OF THIS WAVE.
THE MODELS ARE PROGGING THIS WAVE TO MOVE TOWARDS NEVADA AROUND 12Z
ON SUNDAY. AHEAD OF THIS FEATURE...THE MODELS ARE ALSO DEPICTING
SOME PIECES OF ENERGY QUICKLY PUSHING NORTHEAST INTO THE NORTHERN
PLAINS SATURDAY AND SATURDAY NIGHT. DURING THE PAST COUPLE OF
RUNS...THE MODELS ARE DEVELOPING A STATIONARY FRONTAL BOUNDARY NEAR
THE WY/CO BORDER. IF THIS PIECE OF ENERGY CAN CREATE A SUFFICIENT
GRADIENT ALONG THE BOUNDARY IT MAY PRODUCE SOME SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS ALONG IT. THIS MAY ALSO CREATE MUCH
COOLER CONDITIONS COMPARED TO PREVIOUS RUNS. THE MODELS ARE IN
PRETTY GOOD AGREEMENT OF THIS OCCURRING. HOWEVER...I AM NOT OVERLY
OPTIMISTIC THAT THIS BOUNDARY WILL BE VERY WELL ESTABLISHED ON
SATURDAY. WE HAVE KEPT TEMPERATURES FAIRLY CONSISTENT WITH THE
PREVIOUS FORECAST FOR NOW WHICH IS WARMER THAN THE CONSENSUS MODELS.
WE HAVE ALSO BUMPED UP POPS A BIT FROM THE PREVIOUS FORECAST FOR
AREAS MAINLY ON THE SOUTHERN HALF OF THE FORECAST AREA.

THE MODELS ARE SHOWING A BIT MORE CONSISTENCY WITH THE MAIN PV
ANOMALY MOVING INTO EXTREME WESTERN WYOMING BY 12Z MONDAY. THE ECMWF
IS THE SLOWEST. AS THIS WAVE APPROACHES...THE STATIONARY FRONTAL
BOUNDARY WILL BEGIN LIFTING NORTH AS A WARM FRONT ACROSS THE
FORECAST AREA WHICH WILL CAUSE THE CHANCE OF SHOWERS AND
THUNDERSTORMS TO INCREASE ON SUNDAY INTO SUNDAY NIGHT. WE HAVE
BUMPED UP POPS DURING THIS TIMEFRAME...AND COOLED TEMPERATURES OFF A
BIT MAINLY ON SUNDAY AS THE GRADIENT INCREASES ALONG THE FRONTAL
BOUNDARY.

MONDAY-WEDNESDAY:
THINGS ARE STILL LOOKING INTERESTING FOR MONDAY AS THE NEGATIVELY
TILTED UPPER LEVEL WAVE MOVES TOWARDS THE NORTHERN PLAINS. THE ECMWF
IS STILL THE SLOWEST IN MOVING THIS FEATURE ACROSS. IF THIS SYSTEM
DOES MOVE A LITTLE SLOWER THAN IT MAY BE ABLE TO DRAW MORE MOISTURE
TO AREAS EAST OF THE LARAMIE RANGE. THIS MAY HELP IGNITE SOME STRONG
AFTERNOON THUNDERSTORMS IN THE NEBRASKA PANHANDLE ALONG AND EAST OF
THE FRONTAL BOUNDARY. AFTER THE FRONT MOVES ACROSS THE REGION MONDAY
NIGHT...IT APPEARS LIKE THE UPPER LEVEL RIDGE WILL FINALLY BUILD
OVER THE REGION AND BRING MILDER AND DRY CONDITIONS BY MIDWEEK.
&&

.AVIATION...12Z TAF ISSUANCE...
MVFR OR IFR CEILINGS WILL BE WIDESPREAD OVER MAINLY THE NORTH SND
EAST PARTS OF THE CWA THROUGH MID MORNING.  AREAS OF MVFR
VISIBILITIES IN FOG CAN ALSO BE EXPECTED OVER THAT AREA THROUGH 15Z
DESPITE THE BRISK NORTHERLY WINDS.  VFR CONDITIONS WILL THEN BE OVER
THE CWA THROUGH EARLY TONIGHT.  SOME SHOWERS AND THUNDERSTORMS WILL
BE OVER THE EAST PART OF THE CWA BY MIDDAY AND CONTINUE THROUGH THE
EARLY EVENING.  MVFR CEILINGS AND VISIBILITIES IN FOG WILL REDEVELOP
OVER THE EAST PART OF THE CWA AFTER 06Z TONIGHT AND CONTINUE THROUGH
15Z THURSDAY IN THE MOIST SOUTHEAST BOUNDARY LAYER WIND FLOW.
THUNDERSTORMS WILL FORM THURSDAY AFTERNOON AND THEN WEAKEN AND END
FROM WEST TO EAST THURSDAY NIGHT.  SOME OF THE STORMS WILL BE STRONG
WITH BRIEF MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED.
SOUTHERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS ON THURSDAY.
THEN WESTERLY WINDS WILL SPREAD EAST OVER THE CWA BEHIND THE FRONT
LATE THURSDAY AFTERNOON AND THURSDAY NIGHT WITH GUSTS AS HIGH AS 45
KNOTS.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO FIRE DANGER IN THE LOW
CATEGORY AND RECENT AND PREDICTED PRECIPITATION OVER THE AREA.

&&

.HYDROLOGY...
THE SIGNIFICANT RAINFALL ENDED OVER THE EAST PART OF THE CWA BY 08Z.
DOPPLER ESTIMATES AND GROUND TRUTH INDICATED BETWEEN 1 AND 2 INCHES
OF RAIN FELL OVER MANY AREAS IN THE PANHANDLE AND NEARBY SOUTHEAST
WYOMING TUESDAY AFTERNONO AND EVENING.  THAT RAINFALL CAUSED STREAMS
AND RIVERS IN THE AREA TO RISE.  THE MOST SIGNIFICANT PERHAPS WAS ON
THE NORTH PLATTE AT MITCHELL...WHERE WATER LEVELS ROSE ALMOST A FOOT
IN A SHORT TIME.  THE RISE HAS ENDED BETWEEN 06Z AND 09Z AND THE
GAGE AT MITCHELL WAS READING 9.0 FEET.  WATER LEVELS IN STREAMS IN
RIVERS OVER THE EAST PART OF THE CWA WILL DECREASE TODAY.  THE FLOOD
WARNING CONTINUES FOR THE NORTH PLATTE BETWEEN HENRY AND MITCHELL.

RIVERS AND STREAMS ACROSS THE WYOMING PART OF THE CWA WILL CONTINUE
TO RISE DUE TO THE RECENT PRECIPITATION AND MOUNTAIN SNOW MELT.
MANY RIVERS ARE OR WILL BE AT BANKFULL OR FLOOD STAGE BY THE END
OF THE WEEK OR THIS WEEKEND.  THE LARAMIE RIVER WILL BE THE LAST
TO REACH THOSE LEVELS.  THE FLOOD WARNING FOR THE LITTLE SNAKE RIVER
ENDS THIS EVENING AND MAY NEED TO BE EXTENDED.  THE FLOOD WATCH FOR
THE UPPER NORTH PLATTE ALSO CONTINUES THROUGH FRIDAY.  ADDITIONAL
WATCHES AND WARNINGS MAY BE NEEDED FOR THE RIVERS AND STREAMS
FLOWING OFF OF THE SIERRA MADRE AND SNOWY RANGES BY THE END OF THE
WEEK.  MORE RAIN LOOKS TO BE UPCOMING NOW OVER THE WEEKEND...WITH
WARMER TEMPERATURES BY THE MIDDLE OF NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 8 PM FRIDAY FOR WYZ109-WYZ113.
NE...NONE.
&&

WEILAND/COX
Hazardous weather outlook, May 25, 10:05 AM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 AM MDT WED MAY 25 2011

WYZ101>103-106>108-116>119-261200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1005 AM MDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED WEAK THUNDERSTORMS WILL DEVELOP BY THE EARLY AFTERNOON.
THE STORMS WILL CONTINUE THROUGH THE EARLY EVENING. THE STORMS ARE
NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THURSDAY AFTERNOON
AND WILL CONTINUE THROUGH EARLY THURSDAY NIGHT. SOME OF THE STORMS
MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND BRIEF HEAVY RAIN.

WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH THURSDAY THROUGH
FRIDAY OVER THE AREA.

THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND
EVENING SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT WILL
LIKELY BE NEEDED THURSDAY AFTERNOON AND EVENING...EAST OF THE
LARAMIE RANGE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-261200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1005 AM MDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED WEAK THUNDERSTORMS WILL DEVELOP IN THE EARLY AFTERNOON.
THE STORMS WILL CONTINUE THROUGH MIDNIGHT OVER THE PANHANDLE. THE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY
LATE THURSDAY AFTERNOON AND WILL CONTINUE THROUGH EARLY THURSDAY
NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND BRIEF HEAVY RAIN.

WESTERLY WINDS WILL GUST AS HIGH AS 40 MPH THURSDAY THROUGH FRIDAY
OVER THE AREA.

THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND
EVENING SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT WILL
LIKELY BE NEEDED THURSDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-261200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1005 AM MDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED WEAK THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS
AFTERNOON.  THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THURSDAY
AFTERNOON AND EVENING.

WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH THURSDAY THROUGH
FRIDAY OVER THE AREA.

THERE ALSO WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND
EVENING FROM SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Flood Watches in Wyoming, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.